Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 182, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 24, 2013, 2:23 PM MDT for Sioux County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2013, 2:23 PM MDT (20:23 UTC)
- Expired
- Jul 24, 2013, 3:15 PM MDT
- In force
- 52 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Sioux County, NE
The radar
The Cheyenne radar (KCYS), 158 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 1:43 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 8.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1787 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
677
WUUS55 KCYS 242023
SVRCYS
NEC165-242115-
/O.NEW.KCYS.SV.W.0182.130724T2023Z-130724T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
223 PM MDT WED JUL 24 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 315 PM MDT
* AT 220 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AGATE FOSSIL
BEDS NATIONAL MONUMENT...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WATSON RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4209 10368 4238 10395 4252 10379 4237 10344
4228 10344
TIME...MOT...LOC 2023Z 312DEG 13KT 4239 10378
HAIL...1.75IN
WIND...60MPH
$$
FINCH2 follow-up statements
103
WWUS55 KCYS 242052
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
252 PM MDT WED JUL 24 2013
NEC165-242115-
/O.CON.KCYS.SV.W.0182.000000T0000Z-130724T2115Z/
SIOUX NE-
252 PM MDT WED JUL 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN SIOUX
COUNTY UNTIL 315 PM MDT...
AT 247 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
AGATE FOSSIL BEDS NATIONAL MONUMENT...AND MOVING SOUTH AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WATSON RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4244 10380 4236 10364 4231 10354 4216 10374
4236 10393
TIME...MOT...LOC 2052Z 338DEG 14KT 4231 10380
HAIL...1.25IN
WIND...60MPH
$$
FINCH118
WWUS55 KCYS 242113
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT WED JUL 24 2013
NEC165-242123-
/O.EXP.KCYS.SV.W.0182.000000T0000Z-130724T2115Z/
SIOUX NE-
313 PM MDT WED JUL 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SIOUX COUNTY WILL
EXPIRE AT 315 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...NICKEL SIZE HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 4244 10380 4236 10364 4231 10354 4216 10374
4236 10393
TIME...MOT...LOC 2113Z 338DEG 14KT 4223 10376
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:18 PM MDT, 5 minutes earlier.
Area forecast discussion, Jul 24, 2:18 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 218 PM MDT WED JUL 24 2013 .UPDATE... ISSUED AT 215 PM MDT WED JUL 24 2013 SCATTERED THUNDERSTORMS ONGOING OVER MUCH OF THE CWA...WITH SOME STRONG TO SEVERE CELLS ALREADY PRODUCING VERY LARGE HAIL... STRONG WINDS AND HEAVY RAINFALL ACROSS THE PLAINS. SEVERE THUNDERSTORM WATCH 441 IN EFFECT UNTIL 9 PM MDT FOR AREAS EAST OF INTERSTATE 25. UPDATE ISSUED AT 1138 AM MDT WED JUL 24 2013 WATER VAPOR IMAGERY SHOWS THE BEST MID LEVEL MONSOONAL MOISTURE JUST OFF TO THE SOUTHWEST OF THE CWA...ACROSS WESTERN COLORADO. MODELS CONTINUE TO ROTATE THIS PLUME INTO THE REGION THIS AFTERNOON THROUGH TONIGHT. LLVL MOISTURE IS EXCELLENT OVER THE REGION WITH WIDESPREAD DEW POINTS IN THE UPPER 50S TO LOW 60S. STILL EXPECT STORM COVERAGE TO BE MUCH BETTER THIS AFTN AND EVENING WITH THE HIGH MOISTURE CONTENT/PW VALUES INTERACTING WITH A SHORTWAVE MOVING UP FROM THE SOUTHWEST. CANNOT RULE OUT A FEW DISCRETE SUPERCELLS...MAINLY OVER THE PANHANDLE WHERE MID LEVEL FLOW AND DEEP LAYER SHEAR WILL BE HIGHER. MAIN CONCERN WITH THE STORMS ACROSS SOUTHEAST WY WILL BE HEAVY RAIN AS STEERING FLOW DECREASES TO 10-15 KT BY THE EARLY EVENING. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 330 AM MDT WED JUL 24 2013 CURRENTLY...FRONTAL BOUNDARY STILL LAYS UP ALONG THE LARAMIE RANGE THIS MORNING. MONSOONAL MOISTURE LOOKS TO HAVE MADE IT AS FAR NORTH AS NORTHERN JACKSON AND MOFFAT COUNTIES IN NORTHWESTERN COLORADO THIS MORNING LOOKING AT WATER VAPOR IMAGERY. DEW POINTS HAVE RESPONDED FOR SOME AREAS WEST OF THE LARAMIE RANGE...PARTICULARLY NEAR THE COLORADO STATE LINE WITH 52 DEW POINTS AT LARAMIE AND 53 AT VEDAUWOO. EVEN FURTHER WEST NEAR RAWLINS... A 48 TD IS BEING REPORTED 2AM. THERE STILL ARE SOME POCKETS OF DRY AIR OUT THAT WAY...THE COW CREEK RAWS STILL REPORTING 2AM HUMIDITY OF 30 PERCENT...DIXON 42 PERCENT. LATEST NAM SOUNDINGS SHOWING PWATS AT RAWLINS AT .46 INCHES AT MIDNIGHT THIS MORNING...SLOWLY INCREASING TO .56 INCHES BY NOON TIME. THINK THESE TYPES OF PWATS ARE STILL FAVORING SOME DRY LIGHTNING OUT THERE AND WILL CONTINUE TO KEEP ISOLATED DRY THUNDERSTORMS IN THEIR FORECAST THROUGH THE MORNING HOURS. SOME DIFFERENCES IN HOW THE MODELS ARE HANDLING A SHORTWAVE COMING UP FROM THE SOUTHWEST THIS MORNING. THE NAM AND GFS BRING THIS SHORTWAVE...CURRENTLY SEEN ON WATER VAPOR IMAGERY OVER SOUTHWESTERN UTAH...INTO SOUTHWEST WYOMING AND SOUTH CENTRAL WYOMING BY 00Z TODAY. THE NEW ECMWF RUN HOWEVER...KEEPS THE SHORTWAVE OVER NORTHWESTERN COLORADO THIS AFTERNOON AND THEN TRACKS IT ACROSS NORTHERN COLORADO. THIS WOULD OBVIOUSLY HAVE SIGNIFICANT IMPACTS ON POPS TODAY. HAVE DID A BLEND OF THE THREE MODELS ON POPS FOR THIS AFTERNOON...WITH GREATEST CONCENTRATION OF POPS NEAR THE COLORADO STATE LINE AND IN THE SNOWY/SIERRA MADRE RANGES. THESE SHOWERS TO CONTINUE INTO THE OVERNIGHT HOURS. DO NOT THINK WE WILL SEE A SEVERE CONVECTIVE THREAT WITH THIS MONSOONAL MOISTURE AS SHEAR VALUES PRETTY WEAK. THINKING MAIN THREAT WITH THE THUNDERSTORMS COULD BE HEAVY RAINFALL AS PWATS INCREASING TO OVER 1.1 INCHES IN THE PANHANDLE TONIGHT...AROUND .92 INCHES HERE AT CHEYENNE AND ABOUT THE SAME OUT BY RAWLINS. STORM MOTIONS OVER 10KT THOUGH FROM THE NORTHWEST...SO EVEN THOUGH WE HAVE THE HIGH PWATS...DO THINK THE STORMS WILL BE MOVING. HAVE HELD OFF ON ANY FLASH FLOOD WATCHES. LATER SHIFTS WILL NEED TO WATCH AREAS FOR TRAINING STORMS AND WOULD NOT BE SURPRISED TO SEE A FEW FLASH FLOOD WARNINGS POSSIBLY BEING ISSUED TONIGHT. SHOWERS AND THUNDERSTORMS RETURN THURSDAY AFTERNOON AS MONSOONAL MOISTURE SPREADS NORTHEAST. ALL THREE MODELS IN GOOD AGREEMENT WITH THE LARAMIE RANGE AND POINTS EAST SEEING SEVERAL TENTHS QPF...SO GOOD WETTING RAINS SHOULD FALL FOR MOST LOCATIONS. AIR BEGINS DRYING OUT WEST OF THE LARAMIE RANGE FRIDAY AS RIDGE AXIS BUILDS OVER WESTERN WYOMING AND SHUNTS THE MONSOONAL MOISTURE EAST INTO NEBRASKA AND KANSAS. AREAS EAST OF THE LARAMIE RANGE SHOULD CONTINUE TO SEE GOOD CHANCES FOR SHOWERS AND THUNDERSTORMS WITH PERSISTENT NORTHEAST WIND FLOW CREATING UPSLOPING CONDITIONS ALONG THE EAST SLOPES OF THE LARAMIE RANGE. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 315 AM MDT WED JUL 24 2013 MONSOONAL MOISTURE WILL CONTINUE TO EXIST OVER THE AREA FRIDAY NIGHT THROUGH SUNDAY KEEPING AT LEAST WIDELY SCATTERED AFTERNOON AND EVENING CONVECTION GOING OVER THE CWA...AIDED BY A WEAK SFC BOUNDARY THAT WILL MEANDER OVER THE HIGH PLAINS JUST EAST OF THE MTNS. SOME INDICATIONS THAT THIS MOISTURE WILL DECREASE SOME EARLY NEXT WEEK...BEING SUPPRESSED SOUTH AS THE WESTERLIES SAG A BIT SOUTHWARD AND BRING IN A LITTLE DRIER AIR FROM THE WEST THUS CONVECTION LOOKS TO BE MORE ISOLATED IN NATURE THEN. OTHERWISE TYPICAL LATE JULY TEMPERATURES WILL HOLD THROUGH THE PERIOD... BEING PRETTY CLOSE TO SEASONAL AVERAGES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY MORNING) ISSUED AT 1138 AM MDT WED JUL 24 2013 VFR CONDITIONS THROUGH THE TAF PERIOD. MONSOONAL MOISTURE WILL PUSH ACROSS MUCH OF THE AREA THIS AFTERNOON RESULTING IN SCATTERED SHOWERS AND TSTMS...MOST WIDESPREAD OVER THE PLAINS. BRIEF MVFR VIS WILL BE POSSIBLE IN THE HEAVIER DOWNPOURS. WHILE THE TSTM THREAT SHOULD END AFTER AROUND 03-06Z...ISOLATED SHOWERS FROM MID LEVEL CLOUDS COULD PERSIST THROUGH THE MORNING. WINDS WILL GENERALLY REMAIN BELOW 15 KT...EXCEPT IN THE VICINITY OF STORMS WITH GUSTY OUTFLOW. && .FIRE WEATHER... ISSUED AT 330 PM MDT WED JUL 24 2013 MONSOONAL MOISTURE MAKING A PUSH TO THE NORTH OUT OF SOUTHERN COLORADO AND SOUTHEASTERN UTAH THIS MORNING. DO THINK THERE IS STILL A CHANCE FOR SOME ISOLATED DRY THUNDERSTORMS OVER THE SNOWY AND SIERRA MADRE RANGES THIS MORNING BEFORE THE ATMOSPHERE MOISTENS UP BY MID AFTERNOON. WILL CONTINUE THE DRY THUNDERSTORMS IN THE FORECAST FOR THIS TIME FRAME. BY THIS EVENING...REALLY RICH MONSOONAL MOISTURE IS FORECAST OVER CARBON AND ALBANY COUNTIES WITH PRECIPITABLE WATER FORECASTS CLOSE TO AN INCH. SHOULD THIS HAPPEN...THEN ANY FIRES THAT DO START WITH THE DRY LIGHTNING THIS MORNING ARE MOST LIKELY GOING TO SEE WETTING RAINS ON THE ORDER OF .25 TO .5 INCHES. MONSOONAL MOISTURE TO STAY OVER SOUTHEAST WYOMING THROUGH FRIDAY WITH DAILY CHANCES FOR WETTING RAINS EACH AFTERNOON AND EVENING FOR JUST ABOUT EVERYONE. THE EXCEPTION MAY BE WESTERN CARBON COUNTY FRIDAY WHEN DRIER AIR LOOKS TO MOVE BACK INTO THE AREA. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...JAMSKI SHORT TERM...CLAYCOMB LONG TERM...RE AVIATION...FINCH FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jul 24, 2:14 PM MDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 214 PM MDT WED JUL 24 2013 NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-252015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 214 PM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND INTENSIFY RAPIDLY THIS AFTERNOON. SOME OF THE STORMS WILL BE STRONG TO SEVERE PRODUCING VERY HEAVY RAIN...LARGE HAIL AND WIND GUSTS TO 60 MPH. MINOR FLOODING OF STREAMS AND CREEKS...AS WELL AS PONDING OF WATER ON ROADWAYS WILL OCCUR AS A RESULT OF THE HEAVY RAINFALL. THUNDERSTORMS WILL GRADUALLY DIMINISH LATER THIS EVENING...WITH ISOLATED SHOWERS AND THUNDERSTORMS LINGERING AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SUNDAY...BECOMING MORE ISOLATED EARLY NEXT WEEK. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 9 PM. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101-103>105-109>116-252015- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 214 PM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS THE AREA. GUSTY WINDS TO 45 MPH...SMALL HAIL AND BRIEF HEAVY RAIN WILL OCCUR WITH THE STRONGER STORMS. THUNDERSTORMS WILL DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SUNDAY...BECOMING MORE ISOLATED EARLY NEXT WEEK. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Special weather statement, Jul 24, 1:20 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 120 PM MDT WED JUL 24 2013 NEZ003-021-242000- BOX BUTTE NE-MORRILL NE- 120 PM MDT WED JUL 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN MORRILL AND EASTERN BOX BUTTE COUNTIES UNTIL 200 PM MDT... AT 114 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HEMINGFORD...OR 17 MILES NORTHWEST OF ALLIANCE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ALLIANCE... BEREA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4197 10299 4227 10326 4238 10307 4214 10274 TIME...MOT...LOC 1919Z 320DEG 16KT 4225 10308 FINCH
Local storm report, Jul 24, 1:52 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
152 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM HAIL 12 ESE HAWK SPRINGS 41.72N 104.06W
07/24/2013 E1.50 INCH GOSHEN WY EMERGENCY MNGR
&&
DDEALLocal storm report, Jul 24, 2:12 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
212 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST 10 W ALLIANCE 42.10N 103.07W
07/24/2013 E40 MPH BOX BUTTE NE TRAINED SPOTTER
40 TO 50 MPH.
&&
BCHAPMANLocal storm report, Jul 24, 2:13 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
213 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 7 SW HEMINGFORD 42.25N 103.17W
07/24/2013 E2.75 INCH BOX BUTTE NE PUBLIC
&&
BCHAPMANLocal storm report, Jul 24, 2:20 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
220 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 1 W ALLIANCE 42.10N 102.89W
07/24/2013 E0.25 INCH BOX BUTTE NE TRAINED SPOTTER
&&
BCHAPMANSpecial weather statement, Jul 24, 2:20 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 220 PM MDT WED JUL 24 2013 WYZ106>108-242115- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 220 PM MDT WED JUL 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE AND WESTERN GOSHEN COUNTIES UNTIL 315 PM MDT... AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BORDEAUX...OR 7 MILES SOUTH OF WHEATLAND... MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... BORDEAUX AROUND 225 PM MDT. WHEATLAND AROUND 240 PM MDT. GRAYROCKS RESERVOIR AROUND 315 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 67 AND 84. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4228 10484 4201 10451 4185 10504 4195 10516 TIME...MOT...LOC 2020Z 230DEG 18KT 4195 10501 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:19 PM MDT | Special Weather Statement | CYS | Cheyenne | 56 min |
| Jul 23, 8:33 PM MDT | Special Weather Statement | CYS | Kimball | 57 min |
| Jul 23, 9:00 PM MDT | Special Weather Statement | CYS | Kimball | 60 min |
| Jul 23, 9:14 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 61 min |
| Jul 23, 9:48 PM MDT | Special Weather Statement | CYS | Cheyenne | 57 min |
| Jul 23, 10:06 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 54 min |
| Jul 24, 1:09 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 51 min |
| Jul 24, 1:20 PM MDT | Special Weather Statement | CYS | Box Butte | 40 min |
| Jul 24, 1:35 PM MDT | Areal Flood Advisory | CYS | Banner, Scotts Bluff | 3 hr |
| Jul 24, 1:36 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 39 min |
| Jul 24, 2:16 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 44 min |
| Jul 24, 2:31 PM MDT | Special Weather Statement | CYS | Banner | 59 min |
| Jul 24, 3:01 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 44 min |
| Jul 24, 3:18 PM MDT | Special Weather Statement | CYS | Dawes | 42 min |
| Jul 24, 3:44 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 46 min |
| Jul 24, 5:37 PM MDT | Special Weather Statement | CYS | Cheyenne | 68 min |
| Jul 24, 5:39 PM MDT | Special Weather Statement | CYS | Cheyenne | 66 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.